Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 418136, 10 pages
http://dx.doi.org/10.1155/2011/418136
Research Article

Lyapunov-Type Inequalities for Some Quasilinear Dynamic System Involving the -Laplacian on Time Scales

1College of Mathematics and Computer Science, Jishou University, Jishou 416000, Hunan, China
2College of Science, Hunan University of Technology, Zhuzhou 412007, Hunan, China

Received 30 June 2011; Accepted 25 August 2011

Academic Editor: Yansheng Liu

Copyright © 2011 Xiaofei He and Qi-Ming Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, Einßmakettenkalküul mit anwendung auf zentrumsmannigfaltigkeiten, Ph.D. thesis, Universitäat Wüurzburg, 1988.
  2. S. Hilger, “Analysis on measure chains-a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH
  3. S. Hilger, “Differential and difference calculus-unified!,” vol. 30, no. 5, pp. 2683–2694. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. Kaymakcalan, V. Lakshmikantham, and S. Sivasundaram, Dynamic Systems on Measure Chains, vol. 370 of Mathematics and its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1996.
  5. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser Boston, Boston, Mass, USA, 2003. View at Zentralblatt MATH
  6. C. D. Ahlbrandt and A. C. Peterson, Discrete Hamiltonian systems: Difference Equations, Continued Fractions, and Riccati Equations, vol. 16 of Kluwer Texts in the Mathematical Sciences, Kluwer Academic, Boston, Mass, USA, 1996.
  7. A. M. Lyapunov, “Problème général de la stabilité du mouvement,” Annde la Faculté, vol. 2, no. 9, pp. 203–474, 1907. View at Google Scholar
  8. Q. Zhang and X. H. Tang, “Lyapunov inequalities and stability for discrete linear Hamiltonian system,” Applied Mathematics and Computation, vol. 218, pp. 574–582, 2011. View at Publisher · View at Google Scholar
  9. S. B. Eliason, “A Lyapunov inequality for a certain second order nonlinear differential equation,” Journal of the London Mathematical Society, vol. 2, pp. 461–466, 1970. View at Google Scholar
  10. B. G. Pachpatte, “Inequalities related to the zeros of solutions of certain second order differential equations,” Facta Universitatis. Series: Mathematics and Informatics, no. 16, pp. 35–44, 2001. View at Google Scholar · View at Zentralblatt MATH
  11. X. He and Q. Zhang, “A discrete analogue of Lyapunov-type inequalities for nonlinear difference systems,” Computers & Mathematics with Applications, vol. 62, pp. 677–684, 2011. View at Publisher · View at Google Scholar
  12. S. B. Eliason, “Lyapunov type inequalities for certain second order functional differential equations,” SIAM Journal on Applied Mathematics, vol. 27, pp. 180–199, 1974. View at Google Scholar · View at Zentralblatt MATH
  13. R. S. Dahiya and B. Singh, “A Lyapunov inequality and nonoscillation theorem for a second order non-linear differential-difference equation,” vol. 7, pp. 163–170, 1973. View at Google Scholar
  14. B. G. Pachpatte, “On Lyapunov-type inequalities for certain higher order differential equations,” Journal of Mathematical Analysis and Applications, vol. 195, no. 2, pp. 527–536, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. X. Yang, “On Liapunov-type inequality for certain higher-order differential equations,” Applied Mathematics and Computation, vol. 134, no. 2-3, pp. 307–317, 2003. View at Publisher · View at Google Scholar
  16. X. Yang, “On inequalities of Lyapunov type,” Applied Mathematics and Computation, vol. 134, no. 2-3, pp. 293–300, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. X. Yang and K. Lo, “Lyapunov-type inequality for a class of even-order differential equations,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 3884–3890, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. D. Cakmak and A. Tiryaki, “On Lyapunov-type inequality for quasilinear systems,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3584–3591, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. D. Cakmak and A. Tiryaki, “Lyapunov-type inequality for a class of Dirichlet quasilinear systems involving the p1,p2,,pn-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 76–81, 2010. View at Publisher · View at Google Scholar
  20. C. Lee, C. Yeh, C. Hong, and R. P. Agarwal, “Lyapunov and Wirtinger inequalities,” Applied Mathematics Letters, vol. 17, no. 7, pp. 847–853, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. P. Pinasco, “Lower bounds for eigenvalues of the one-dimensional p-Laplacian,” Abstract and Applied Analysis, vol. 2004, no. 2, pp. 147–153, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. R. P. Agarwal, M. Bohner, and P. Rehak, “Half-linear dynamic equations,” Nonlinear Analysis and Applications, vol. 1, pp. 1–56, 2003. View at Google Scholar · View at Zentralblatt MATH
  23. L. Q. Jiang and Z. Zhou, “Lyapunov inequality for linear Hamiltonian systems on time scales,” Journal of Mathematical Analysis and Applications, vol. 310, no. 2, pp. 579–593, 2005. View at Google Scholar · View at Zentralblatt MATH
  24. Z. He, “Existence of two solutions of m-point boundary value problem for second order dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 296, no. 1, pp. 97–109, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. X. He, Q. Zhang, and X. H. Tang, “On inequalities of Lyapunov for linear Hamiltonian systems on time scales,” Journal of Mathematical Analysis and Applications, vol. 381, pp. 695–705, 2011. View at Publisher · View at Google Scholar
  26. S. H. Saker, “Oscillation of nonlinear dynamic equations on time scales,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 81–91, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. M. Bohner, S. Clark, and J. Ridenhour, “Lyapunov inequalities for time scales,” Journal of Inequalities and Applications, vol. 7, no. 1, pp. 61–77, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. M. Ünal and D. Cakmak, “Lyapunov-type inequalities for certain nonlinear systems on time scales,” Turkish Journal of Mathematics, vol. 32, no. 3, pp. 255–275, 2008. View at Google Scholar · View at Zentralblatt MATH
  29. X. H. Tang and X. He, “Lower bounds for generalized eigenvalues of the quasilinear systems,” Journal of Mathematical Analysis and Applications, vol. 385, pp. 72–85, 2012. View at Publisher · View at Google Scholar